# SDR JIKA2025041501

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N7203C
- Make and model: Beech 1900C
- Aircraft serial: UB28
- Aircraft time: 37,764 hours, 57,905 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW PERFORMED AN EMERGENCY LANDING GEAR EXTENSION. WHEN ATTEMPTING TO EXTEND THE LANDING GEAR THE LANDING GEAR HANDLE WAS UN-RESPONSIVE. MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE TO THE LANDING GEAR HYDRAULIC POWER PACK PRESSURE SWITCH AND OPERATIONAL CHECKS ON JACKS WERE SUCCESSFUL. THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
